RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Series 1, 2006, Volume 13, Number 3  


Certain generalization of the maximum traveling salesman problem
A. E. Baburin, E. Kh. Gimadi
3
Polynomial operator representations of functions of $k$-valued logic
A. S. Zinchenko, V. I. Panteleev
13
A criterion for positive completeness in ternary logic
S. S. Marchenkov
27
Conditions for realization of a function on a semilattice over real bases of switching elements
I. A. Pankratova
40
A completeness theorem in the class of quasimonotonic functions
N. G. Parvatov
62
Some properties of optimal schedules for the Johnson problem with preemption
S. V. Sevast'yanov, D. A. Chemisova, I. D. Chernykh
83
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018